MathSciNet Relay Station
MathSciNet bibliographic data
MR142894 (26 #461) 35.80
Ikebe, Teruo; Kato, Tosio Uniqueness of the self-adjoint extension of singular elliptic differential operators. Arch. Rational Mech. Anal. 9 1962 77–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement